# SDR R61A201501300090

- Difficulty date: January 30, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: 17061252003
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT LT STABILIZER FRAME 100 HINGE FITTING INBD EAR BUSHING IS CORRODED. MX REPLACED ALL CTR POINT LUG BUSHINGS ADVANCE AERO LINE REAMED INNER BUSHING BORE IAW ETD 2015-170-010239.  REPAIR REQUIRES INSPECTION TASK 53-30-019-0001 INTERNAL THRESHOLD OF 20000 F/C AT INTERVAL OF 10000 F/C ISSUED DMI R92480/3 ISSUED DAMAGE TRACKER 26 IAW GMM 5.16.1, PN 170-61252-003, BUSHING.
